It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-15-2007, 08:23 AM   #1
Member
(female)
 
Join Date: Aug 2005
Posts: 64
tomah HB User
nyhardhat and MA2AZ

I read about your "heart attack" scare with Chantix. Could you tell me what other medications you were on that may have caused those symptoms? I have an rx to Chantix - but haven't gotten it filled yet - and I want to know exactly what to expect. Thank you so much.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
chantix sarmee Smoking Cessation 161 07-28-2007 08:18 AM
Freedom MA2AZ Smoking Cessation 4 06-21-2007 06:42 AM
Experiences to share with Wellbutrin? Jugi Anxiety 21 05-31-2005 07:52 AM
i have a question about weight gain TY2006 Bipolar Disorder 6 05-24-2005 12:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



eddysmom1 (13), stressy (13), rufous57 (6), blokecalledkev (5), gottaquit51 (3), StenoLady1 (3), solofelix (3), rosier (3), angela5271 (2), kitty13 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!